SALE

Claratyne Tablets
30 Pack

$26.99 $22.99

Ingredients

Loratadine 10mg
Contains: Lactose

General Information

Claratyne Hayfever and Allergy relief tablets are non-drowsy and gives you rapid 24 hour relief from the symptoms of Hayfever, year round allergies and chronic urticaria (hives)

If you suffer from Hayfever and allergies, you know that it can have an impact on your day to day living. Choose Claratyne for a rapid, non-drowsy relief that lasts for 24 hours.

Just one dose a day provides a rapid 24 hour relief from:
Sneezing
Watery, Itchy Eyes
Runny Nose
Itchy Rash

Hayfever allergy occurs when a person’s immune system reacts to substances in the environment that are harmless for most people. These substances are known as allergens and can be found in dust mite, pets and pollen. Upon exposure to an allergen, histamine is released and people with Hayfever allergies can experience uncomfortable symptoms such as sneezing, runny nose or itchy and watery eyes.

Claratyne is an antihistamine and works by blocking the effects of histamines and helps relieve symptoms caused by hayfever allergies.

Claratyne is non-drowsy and provides rapid 24 hour relief. Claratyne is also suitable for year around allergies.

Boxed Contents: 30 Tablets

Size: 30 Pack

Reviews

There are no reviews yet.

Be the first to review “Claratyne Tablets
30 Pack”

Your email address will not be published. Required fields are marked *